# SDR AALA970500

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND SHEAR TIE CORRODED.  REINSTALLED NEW SHEAR TIE USING SAME FASTENER LOCATIONS AS ORIGINAL PER SRM CHAP 51.  (M)
